Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 60, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2008, 2:49 PM EDT for Broward County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 2:49 PM EDT (18:49 UTC)
- Expired
- Jun 12, 2008, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 66 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 121849 SVRMFL FLC011-121915- /O.NEW.KMFL.SV.W.0060.080612T1849Z-080612T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 249 PM EDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. * UNTIL 315 PM EDT * AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY...AND MOVING SOUTH AT 35 MPH. * THE STORM WILL AFFECT... HIGHWAY 27 FROM THE PALM BEACH BROWARD COUNTY LINE TO I-75 EAST TOLL GATE ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 2612 8037 2609 8059 2633 8065 2633 8043 TIME...MOT...LOC 1849Z 349DEG 30KT 2628 8052 $$ TINGLER
1 follow-up statement
789 WWUS52 KMFL 121911 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 310 PM EDT THU JUN 12 2008 FLC011-121920- /O.EXP.KMFL.SV.W.0060.000000T0000Z-080612T1915Z/ BROWARD FL- 310 PM EDT THU JUN 12 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWARD COUNTY WILL EXPIRE AT 315 PM EDT... THUNDERSTORMS REMAIN ALONG HIGHWAY 27 NORTH OF INTERSTATE 75. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2612 8037 2609 8059 2633 8065 2633 8043 TIME...MOT...LOC 1910Z 340DEG 19KT 2620 8049 $$ TINGLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:48 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 12, 2:48 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 248 PM EDT THU JUN 12 2008 .DISCUSSION... THE MID TO UPPER LEVEL LOW THAT HAS PERSISTED OVER THE AREA THE LAST FEW DAYS WILL CONTINUE TO INFLUENCE THE REGION THROUGH AT LEAST FRIDAY...AND IS FORECAST TO SLOWLY DRIFT SOUTH. THIS COUPLED WITH LOW LEVEL CONVERGENCE AND CONTINUING ABUNDANT MOISTURE ON FRIDAY WILL RESULT IN ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS...BUT MAINLY CONFINED TO THE AFTERNOON WITH LIGHT SOUTHEASTERLY FLOW FAVORING THE INLAND AND WESTERN PORTIONS OF SOUTH FLORIDA. BY SATURDAY...A WEAK UPPER LEVEL RIDGE WILL ENCOMPASS THE FLORIDA PENINSULA...WITH MID TO UPPER LEVEL SUBSIDENCE HELPING TO INHIBIT CONVECTION. IN ADDITION...WITH DIFLUENT SURFACE AND LOW LEVEL FLOW WILL SOME LOCAL DRYING WILL TAKE PLACE. SIMILAR CONDITIONS ON SUNDAY WILL ALSO HELP TO INHIBIT CONVECTION. THERE IS A WEAK TROPICAL WAVE JUST EAST OF PUERTO RICO...BUT WITH A SURFACE AND LOW LEVEL RIDGE FORECAST TO BUILD INTO THE WESTERN ATLANTIC THROUGH SATURDAY THIS WOULD LIKELY PREVENT ANY LOCAL EFFECTS FROM THE WAVE AS IT WOULD LIKELY MOVE WELL SOUTH OF THE REGION. && .MARINE... NO MARINE CONCERNS AS SEAS ARE EXPECTED TO BE 4 FEET OR LESS THROUGH THE FORECAST PERIOD. && .FIRE WEATHER... THE MUCK FIRE IN WESTERN PORTION OF LAKE OKEECHOBEE CONTINUES. HEAVY SHOWERS IN THE VICINITY OF THE LAKE THIS AFTERNOON WILL AID IN FAVORING FOG FORMATION TONIGHT...WITH THE FOG AND SMOKE COMBINING TO REDUCE VISIBILITIES WEST OF THE LAKE DURING THE EARLY MORNING HOURS ON FRIDAY. OTHERWISE...NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 88 75 86 / 20 40 20 20 FORT LAUDERDALE 79 87 76 87 / 20 40 20 20 MIAMI 77 88 74 87 / 20 40 20 20 NAPLES 74 91 73 91 / 30 50 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...60/BD SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 12, 10:03 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1003 AM EDT THU JUN 12 2008 FLZ063-066>075-168-172>174-130145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1003 AM EDT THU JUN 12 2008 ...HIGH RISK OF WATERSPOUTS... ...SCATTERED THUNDERSTORMS EAST TO NUMEROUS INTERIOR AND WEST TODAY... ...DENSE FOG/SMOKE POSSIBLE TONIGHT NEAR LAKE OKEECHOBEE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT WATERSPOUTS: THE COMBINATION OF A FAVORABLE LOW LEVEL WIND PROFILE AND CLOUD CONVERGENCE LINES IN THE ATLANTIC WATERS WILL RESULT IN A HIGH RISK OF WATERSPOUTS TODAY. THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE IN THE ATLANTIC COASTAL WATERS AND ALONG THE EAST LATE THIS MORNING AND EARLY AFTERNOON WITH NUMEROUS THUNDERSTORMS IN THE INTERIOR AND WEST THIS AFTERNOON. FREQUENT LIGHTNING, GUSTY WINDS TO 50 MPH, SMALL PEA SIZE HAIL, AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARDS AND MAINLY INTERIOR AND ALONG THE WEST COAST. WIND: WIND GUSTS TO NEAR 50 MPH WILL BE POSSIBLE TODAY WITH ANY STRONG THUNDERSTORM. HAIL: SMALL HAIL TO PEA SIZE WILL BE POSSIBLE WITH WITH ANY STRONG THUNDERSTORM. LOCALLY HEAVY RAIN IN THE THUNDERSTORMS, MAINLY IN THE INTERIOR AND WEST PORTIONS OF SOUTH FLORIDA, MAY LEAD TO MINOR FLOODING OF LOW LYING AND FLOOD-PRONE AREAS. VISIBILITY: FOG, POSSIBLY MIXED WITH SMOKE, MAY BE POSSIBLE ONCE AGAIN TONIGHT NEAR THE MUCK FIRE BURNING ALONG WESTERN SHORE OF LAKE OKEECHOBEE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RIP CURRENTS WILL OCCUR AGAIN ALONG THE ATLANTIC COAST FRIDAY AND INTO THE WEEKEND. A MIX OF SMOKE AND NIGHTTIME FOG WILL BE POSSIBLE OVER THE NEXT SEVERAL NIGHTS NEAR LAKE OKEECHOBEE AFFECTING MAINLY GLADES AND HENDRY COUNTIES. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. LOCALLY HEAVY RAIN, GUSTY WINDS AND SMALL HAIL ALONG WITH THE OCCASIONAL TO FREQUENT LIGHTNING STRIKES CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 12, 11:43 AM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1143 AM EDT THU JUN 12 2008
FLZ168-121615-
COASTAL PALM BEACH COUNTY FL-
1143 AM EDT THU JUN 12 2008
...WATERSPOUTS REPORTED ALONG THE COAST OF PALM BEACH COUNTY...
AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 1 MILE EAST OF WEST PALM BEACH...MOVING WEST AT AROUND
10 MPH. WATERSPOUTS HAVE BEEN REPORTED WITH THIS THUNDERSTORM
EARLIER, AND CONDITIONS REMAIN FAVORABLE FOR ADDITIONAL WATERSPOUT
DEVELOPMENT. DUE TO THE CLOSE PROXIMITY TO SHORE RESIDENTS SHOULD
REMAIN ALERT FOR WATERSPOUTS MOVING NEAR OR POSSIBLY ONTO THE COAST
OF EAST CENTRAL PALM BEACH COUNTY.
THIS STORM WILL AFFECT...
PALM BEACH...
WEST PALM BEACH...
AND SURROUNDING COASTAL COMMUNITIES.
LAT...LON 2662 8003 2662 8007 2678 8007 2678 8005
2677 8004 2678 8004 2678 8003 2677 8003
2676 8003 2670 8003 2669 8002
TIME...MOT...LOC 1543Z 086DEG 12KT 2670 8001
TINGLERSpecial weather statement, Jun 12, 12:29 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1229 PM EDT THU JUN 12 2008
FLZ067-121715-
INLAND PALM BEACH COUNTY FL-
1229 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHWESTERN PALM BEACH COUNTY...
AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF INDIANTOWN...MOVING NORTHWEST
AT 13 MPH.
THIS STORM WILL AFFECT...
CANAL POINT...
CORBETT WILDLIFE MANAGEMENT AREA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2681 8032 2673 8045 2683 8066 2690 8062
2693 8062 2696 8062 2696 8061 2696 8043
2696 8038
TIME...MOT...LOC 1629Z 147DEG 11KT 2689 8045
TINGLERSpecial weather statement, Jun 12, 1:12 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
112 PM EDT THU JUN 12 2008
FLZ067-068-121745-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
112 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORMS MOVING ACROSS NORTH CENTRAL PALM BEACH...
AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO PORT MAYACA...MOVING SOUTH AT 6
MPH.
THESE STORMS WILL AFFECT...
CORBETT WILDLIFE MANAGEMENT AREA...
CALOOSA...
NORTH PALM BEACH GENERAL AIRPORT...
CANAL POINT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2674 8020 2678 8070 2681 8070 2687 8063
2690 8062 2693 8062 2696 8061 2696 8043
2696 8020
TIME...MOT...LOC 1712Z 012DEG 6KT 2690 8028 2695 8055
TINGLERSpecial weather statement, Jun 12, 1:17 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
117 PM EDT THU JUN 12 2008
FLZ073-075-174-121800-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-
117 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORM MOVING ACROSS THE EVERGLADES...
AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF WILDERNESS WATERWAY SOUTH...
MOVING SOUTHWEST AT 19 MPH.
THIS STORM WILL AFFECT...
COASTAL SECTIONS OF MAINLAND MONROE COUNTY FROM WILDERNESS WATERWAY
NORTH TO CAPE SABLE.
AND SURROUNDING AREAS.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2536 8109 2538 8113 2554 8121 2555 8120
2556 8122 2563 8125 2572 8098 2559 8076
2537 8082 2534 8106 2536 8107 2536 8108
2534 8111
TIME...MOT...LOC 1717Z 051DEG 16KT 2557 8102
TINGLERSpecial weather statement, Jun 12, 1:42 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
142 PM EDT THU JUN 12 2008
FLZ067-121830-
INLAND PALM BEACH COUNTY FL-
142 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORM MOVING ACROSS WESTERN PALM BEACH COUNTY...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BELLE GLADE...MOVING SOUTHWEST AT 18 MPH.
ADDITIONAL THUNDERSTORM DEVELOP IS ALSO EXPECTED AS OUTFLOW
BOUNDARIES COLLIDE OVER THE OKEELANTA AREA AND THE HOLEY LAND
WILDLIFE MANAGEMENT AREA.
THIS STORM WILL AFFECT...
BELLE GLADE...
SOUTH BAY...
LAKE HARBOR...
OKEELANTA...
HIGHWAY 27 FROM CLEWISTON TO THE PALM BEACH AND BROWARD COUNTY LINE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2684 8052 2642 8052 2643 8088 2674 8088
2673 8083 2671 8082 2671 8078 2669 8074
2672 8073 2677 8075 2678 8072 2675 8071
2676 8070 2680 8070 2684 8066
TIME...MOT...LOC 1742Z 033DEG 16KT 2674 8068
TINGLERSpecial weather statement, Jun 12, 2:27 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 227 PM EDT THU JUN 12 2008 FLZ067-121900- INLAND PALM BEACH COUNTY FL- 227 PM EDT THU JUN 12 2008 ...STRONG THUNDERSTORM MOVING ACROSS HIGHWAY 27... AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...MOVING SOUTHWEST AT 5 MPH. THIS STORM WILL AFFECT... HIGHWAY 27 BETWEEN SOUTH BAY AND THE BROWARD AND PALM BEACH COUNTY LINE... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2634 8084 2666 8083 2666 8049 2634 8048 TIME...MOT...LOC 1827Z 056DEG 5KT 2646 8063 TINGLER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:57 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 12, 9:01 AM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 12, 9:49 AM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jun 12, 11:12 AM EDT | Special Marine Warning | MFL | 51 min | |
| Jun 12, 11:18 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 12, 11:43 AM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Jun 12, 12:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jun 12, 1:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 12, 1:17 PM EDT | Special Weather Statement | MFL | Monroe | 43 min |
| Jun 12, 1:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jun 12, 2:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 12, 2:34 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 32 min |
| Jun 12, 2:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 12, 3:23 PM EDT | Special Weather Statement | MFL | Collier | 37 min |
| Jun 12, 3:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 12, 3:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jun 12, 4:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Jun 12, 5:01 PM EDT | Special Weather Statement | MFL | Monroe | 59 min |
| Jun 12, 5:16 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jun 12, 5:21 PM EDT | Special Marine Warning | MFL | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.